RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 971–977 (Mi zvmmf1874)  

This article is cited in 7 scientific papers (total in 7 papers)

On new exact solutions of the one-dimensional nonlinear diffusion equation with a source (sink)

G. A. Rudykh, È. I. Semenov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Full text: PDF file (793 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 930–936

Bibliographic databases:
UDC: 517.6:536.2
MSC: Primary 35C05; Secondary 35K55
Received: 17.12.1996
Revised: 16.06.1997

Citation: G. A. Rudykh, È. I. Semenov, “On new exact solutions of the one-dimensional nonlinear diffusion equation with a source (sink)”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 971–977; Comput. Math. Math. Phys., 38:6 (1998), 930–936

Citation in format AMSBIB
\Bibitem{RudSem98}
\by G.~A.~Rudykh, \`E.~I.~Semenov
\paper On new exact solutions of the one-dimensional nonlinear diffusion
equation with a source (sink)
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 971--977
\mathnet{http://mi.mathnet.ru/zvmmf1874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646866}
\zmath{https://zbmath.org/?q=an:0957.35031}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 930--936


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1874
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Rudykh, È. I. Semenov, “Non-self-similar solutions of multidimensional nonlinear diffusion equations”, Math. Notes, 67:2 (2000), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Shmidt, “Analysis of reaction-diffusion systems by the method of linear determining equations”, Comput. Math. Math. Phys., 47:2 (2007), 249–261  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Ivanova N.M., “Exact solutions of diffusion-convection equations”, Dyn Partial Differ Equ, 5:2 (2008), 139–171  crossref  mathscinet  zmath  isi  elib  scopus
    4. Benhamidouche N., “Exact solutions to some nonlinear PDEs, travelling profiles method”, Electronic Journal of Qualitative Theory of Differential Equations, 2008, no. 15, 1–7  crossref  mathscinet  isi  scopus
    5. G. A. Rudykh, E. I. Semenov, “Postroenie tochnykh reshenii odnomernogo uravneniya nelineinoi diffuzii metodom lineinykh invariantnykh podprostranstv”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 69–84  mathnet
    6. A. A. Kosov, È. I. Semenov, “Exact solutions of the nonlinear diffusion equation”, Siberian Math. J., 60:1 (2019), 93–107  mathnet  crossref  crossref  isi  elib
    7. A. A. Kosov, E. I. Semenov, “Funktsiya Lamberta i tochnye resheniya nelineinykh parabolicheskikh uravnenii”, Izv. vuzov. Matem., 2019, no. 8, 13–20  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:289
    Full text:91
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020